# SDR AALA982290

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME DENTED TOP FLANGE STATION 680 FROM STRINGER 24R TO STRINGER 25R.  REMOVED DAMAGE, INSTALLED 14 INCH DOUBLER PER AARD 53-10-07-3 PAGE 1 OF 7075T6 .063 INCH THICK WITH 29 MS2040D .1875 INCH RIVETS, 4 MS2040D .25 INCH RIVETS.  (M)
